# SDR COMA0660103

- Difficulty date: January 28, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 6,750 hours, 5,841 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 820465
- Part serial: 1589
- Condition: Faulty
- Location: Avionics Bay
- Part time: 6,762 hours, 5,854 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5104 - CLIMBING OUT OF AUS DURING GEAR RETRACTION, THE AIR DRIVE GENERATOR DEPLOYED, FLIGHT RETURNED TO THE FIELD.  REPLACED THE ADG AUTO DEPLOY CONTROL PANEL.
